# SDR SWAA2022031732119

- Difficulty date: September 28, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR INTERCOSTAL STA 380 TO 400 BL0 HAS CRACKED CLIPNUT HOLE / REMOVED AND REPLACED CRACKED CABIN FLOOR INTERCOSTAL SUPPORT ANGLE STA 380-400 BL0 IAW SRM 51-40-02-0G-0 AND DWG 143A5400 REV. - RESTORED CIC TO AREA IAW AMM 51-21-91-620-802 PN: 143A5410-170 ATAG: A36036
